Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tdot

What happens if you HAVE to take antibiotics???

Recommended Posts

It's like 5am here and I cant sleep because my throat is killing me.... I used to get strep throat all the time and I am afraid that thats what this may be :(. I am SO ANGRY right now I could punch someone because I truly do beleive that my acne was contributed to by taking antibiotics many years in a row from having strep throat. If I have to take antibiotics (it's very dangerous not to becuase the sickness can spread to your other organs) do you have ANY advice at all on how to keep my body healthy while being on them? should I take probiotics while on the antibiotics or wait until after wards?? Is there any other supplement or any foods I should be eating while on them to make sure I dont get candida again? I have spent all these damn years trying to recover from candida and I have finally gotten SO far and now this happens, I am SO DAMN mad and so upset... please help..........thank-you................

Share this post


Link to post
Share on other sites

You could try a natural antibiotic like oregano oil, olive leaf, grapefruit seed extract, or garlic but I'd still take probiotics with them just in case.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×